# SDR HEEA956149

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3450 · Dependent Position Determining System
- Part: Selector
- Part number: 071106603
- Condition: Defective
- Location: Cockpit
- Component: KFS580B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT SELECT STATIONS. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
